# SDR 372PA0044

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,066 hours, 27,094 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: AR6460M2
- Condition: Shorted
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS HISTORY SHOWS AUTO-PILOT TRIM SERVO HAS NO RESPONSE.  AUTO-PILOT COLUMN SWITCHING MODULE CHECKS OK PER MM 27-41-00.  FOUND OPEN IN AUTO-PILOT STABILIZER TRIM ACTUATOR.  REPLACED AUTO-PILOT STABILIZER TRIM SERVO AND OPS CHECKED PER MM 22-11-81.
